It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 24 for zocor neck pain. (0.039 seconds)


... The problem is usually compression of a nerve route exiting between two neck vertebra. Just separating them by a few tenths of a millimeter often gives relief. ... (9 replies)
... The problem is that it is just not bothersome pain...It is a mitochondrial dysfunction. You can look up Histopathology of Statin Myopathy , Dr. Paul Phillips. ALso Statins Induce calcium-dependent mitochondrial permeability transition. Velho JA. It would probably be prudent for you to understand the extreme importance of mitochondria. There are some airlines that will NOT... (9 replies)
... Lenin and NHone, thank you for your replies. We are still leaning toward the Zocor as being the culprit. Four years ago he was put on either Crestor or lipitor and had the same shoulder pain. ... (9 replies)

... It most likely is the Zocor. According to Washington University Neurology (st. louis), symptoms can occur anywhere from immediate to 7 years, when on a statin. From recent investigations it appears it relates directly to the number of mitochondria that are damaged by the statins. You might be interested in a publication by the American Heart Association, "Changes in... (9 replies)
... Dr. finally called, she said he is supposed to cut the simvistatin in half, and 40mg, instead of 80mg, said to see if that stops the pain, if not call her back in a week. She does not think it is the simvistatin. (9 replies)
... My husband has not had any heart attacks, but was taking Lipitor at a fairly low dose, 10 mg, before the dosage was upped to 20mg. His hip and leg pain was so gradual that we did not associate it with Lipitor until the dose was increased. ... (9 replies)
... ports of this. They have found that statins damage the mitochondria. This is not just in isolated cases.. but many of the people tested whether they had muscle pain or not. You mitochondria can only be damaged so long before it starts putting mutated "copies" into your body. This is why the problem becomes progressive. ... (9 replies)
... not sure of the name, may have been crestor. Anyway, within a month or two he was having shoulder pain, attributed it to the statin, and stopped taking it, the pain went away. In February of this year he had another slight heart attack in which a stent was placed this time. ... (9 replies)
... I was on Zocor 40 mg for two years before I really noticed a problem with my muscle aches. At first I thought it was just old age, I had just turned 50. ... (4 replies)
... Is he taking a Calcium Channel Blocker? Also from Toxicology (Feb 2006). Statins induce calcium-dependent mitochondrial permeability transition, Velho JA. Statins can act directly on mitochondrial ( mitochondria are the power houses of the cells) either in vivo (lab results) or in vitro (in real subjects) inducing permeability transition, which is a process involved in... (9 replies)
... He is taking 80mg of simvastatin. Still waiting a call back from the dr, now almost 24 hours later. (9 replies)
... left arm and finally in upper shoulder and neck area. Dr. took me off Lipitor about a month ago. Not much change yet, but SEEMS to be getting better very slowly. ... (13 replies)
... I had the very same pain in my right front thigh when on Zocor 10mgs. I had taken the drug for a couple of years before this started in. The pain became so bad that I could not stand to even walk unless I had pressure on it. So I put an Ace bandage on it and that helped some, not much, but some. ... (7 replies)
... I took lipitor for almost 3 yrs. and then zocor for a few mos. and out of the blue I got terrible muscle pain in my right thigh. I went back to lipitor and the pain did not stop . Instead it spread to my other thigh , arms, neck , ribs . ... (9 replies)
... r. He takes 80 mg, about 2 weeks ago, he started with a stiff neck, went to the dr. and he said it was muscle pull, the pills have done nothing to help, and the pain moves from his neck to his shoulder and upper arm. His cardiologist says it is unlikely to be from the statin. ... (3 replies)
... Goldenboys, I too can not take Lovastatin and for the same reason as you. I had such stomach pain and eventually bloody stools as a result. ... (12 replies)
Update
Feb 7, 2006
... ant to blame anything on a drug, it seems. My sister, who developed myopathy after 6 weeks on Zoloft, has seen 6 doctors since then and not a one of them blames Zocor and they all make the most erroneous comments. For instance, one of them said that if Zocor caused her muscle problems, that she'd be fine after two weeks. Huh? ... (10 replies)
... g fatigued all the time, neck aches," "motor neuropathy which mimics ALS," "Blinding headaches, nausea, vertigo, disorientation, memory loss, extremely dry eyes, pain and stiffness in my neck and calf muscles, abominal pain," and "Muscle pain, weakness, spasms, buzzing in right leg. ... (4 replies)
... and ezetimibe. It will lower cholesterol A LOT but anyone who has had severe muscle pain from Lipitor had best tread lightly because there is a very good chance the Vytorin will do the same... ... (14 replies)
... for about two or three years . I have peripheral neuropathy and muscle aches and weakness. I complained to my cardiologist, who took me off the Zocor for about a month. I could not see much change in my condition. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 06:48 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!